MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If explanted; give date: not applicable; the lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The doctor reached out to johnson & johnson requesting assistance with a patient reporting difficulty/complaining of ¿day time glare¿ that is resulting in patient suffering with day time driving.A request and support to look over the charts in an effort to assist with identifying concerns and finding a resolution.Additional information notes starbursts, and did not get better with ''mixture'' of drops.Lens implanted (b)(6) 2019; and due to the severe glare, discussed possibility of an intraocular lens (iol) exchange to a traditional iol in the future if the glare does not improve.Pilo 1% sent to pharmacy today to use qd ou (once a day, both eyes).Pilocarpine hc1 1% drops.Both eyes / every evening started.Patient to return for appointment 2 weeks for post op symfony/toric open capsule glare recheck with the doctor.Post op visit: od (right eye): scdva: (sans corrected distance visual acuity) 20/25, scnva: (sans corrected near visual acuity) 20/20, sciva: (sans corrected intermediate visual acuity) 20/16.Os (left eye): scdva: 20/25, scnva: 20/25, sciva 20/20.Consultation was performed and discussion is still ongoing.The patient complains bitterly of glare with no obvious source and patient is resisting further evaluation.No further information was provided.The patient has bilateral lens implants; this report represents the right eye.A separate report is being submitted for the left eye.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9374049
Report Number2648035-2019-01247
Device Sequence Number14213065
Product Code POE
UDI-Device Identifier05050474605350
UDI-Public(01)05050474605350(17)230903
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2023
Device Model NumberZXT150
Device Catalogue NumberZXT150U275
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005